I have been taking Effexor for many years now so I can share my experiences with you. If you just started taking this medication then my advice is to take it before bed. Effexor can cause nausea and/or sleepiness while your body is adjusting to the medication and I found it best to sleep through these temporary side effects. Otherwise, its just a matter of preference. The important point is to take the pill(s)approx same time everyday for it to be most effective. This is a great medication and was a life saver for me. You should feel better soon!! Good luck!
I used to take mine split some in am some at pm. When my dosage was upped to 300mg I was advised to take it in the morning as I found it more of a stimulant at this dosage. Maybe it depends on your dosage, preferance and what works best for you. Just always remember to take it or it will remind u. I have only good things to say about this drug apart from sweats and dreams but I can cope with that :-) good luck
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2011 • 3 answers
Posted 6 Nov 2014 • 1 answer
Posted 11 May 2015 • 3 answers
Posted 24 Sep 2016 • 1 answer
Posted 14 days ago • 2 answers